International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 4, Pages 289-295
Double and triple summation expressions obtained using perturbation theory
Physics Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 4 May 1998
Copyright © 2000 Harry A. Mavromatis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using standard perturbation theory, simple new double and triple
summation expressions are obtained.